MathSciNet Relay Station
MathSciNet bibliographic data
MR1662214 (2000i:11017) 11A55 (11Y65)
Stambul, Pierre Continued fractions with bounded partial quotients. Proc. Amer. Math. Soc. 128 (2000), no. 4, 981–985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement